# SDR USAA2009052991333

- Difficulty date: May 29, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 29,674 hours, 15,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOG PAGE 4453212 - FLT 903-DEN - EEL - SEAT 9D WRONG EMERGENCY LIGHT LENS INSTALLED.  MAINTENANCE INSTALLED THE CORRECT LENS AS REQUIRED.
